What Does Vaping Do to Your Lungs? - Mister Vape

What Does Vaping Do to Your Lungs?

Vaping is the use of an electronic cigarette (e-cigarette) or similar device to inhale a vapor produced by heating a liquid. The liquid typically contains nicotine, flavorings, and other chemicals.
Is Vaping Safe? Reading What Does Vaping Do to Your Lungs? 2 minutes Next What Is Vaping?

What Does Vaping Do to Your Lungs?

Vaping is the use of an electronic cigarette (e-cigarette) or similar device to inhale a vapor produced by heating a liquid. The liquid typically contains nicotine, flavorings, and other chemicals.

There is still much that we don't know about the long-term health effects of vaping. However, we do know that vaping can have a number of negative effects on your lungs. These include:

  • Increased risk of lung infections. Vaping can damage the lining of your lungs, making you more susceptible to infections such as pneumonia and bronchitis.
  • Popcorn lung. This is a serious lung disease that can cause shortness of breath, coughing, and wheezing. It is caused by inhaling the chemical diacetyl, which is often found in flavorings used in e-cigarettes.
  • Bronchiolitis obliterans. This is a rare lung disease that causes scarring of the small airways in the lungs. It can make it difficult to breathe and can lead to death.
  • Reduced lung function. Vaping can damage the tiny air sacs in your lungs, which can reduce your lung function over time.
  • Increased risk of cancer. Some of the chemicals in e-cigarettes have been linked to cancer. More research is needed to determine the long-term cancer risks of vaping.

If you are considering vaping, it is important to weigh the risks and benefits carefully. If you are a smoker, vaping may be a safer alternative to smoking. However, if you have never smoked, it is best to avoid vaping altogether.

If you are already vaping, there are a few things you can do to reduce the risks to your lungs:

If you experience any health problems while vaping, stop vaping immediately and see a doctor.